# SDR UPS05543884

- Difficulty date: February 12, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS SMOKE GOGGLES CRACKED.  REPLACED CAPTS GOGGLES.
